Open Access
Translator Disclaimer
August 2004 Sasaki-Einstein Metrics on $S^2\times S^3$
Jerome P. Gauntlett, Dario Martelli, James Sparks, Daniel Waldram
Adv. Theor. Math. Phys. 8(4): 711-734 (August 2004).

Abstract

We present a countably infinite number of new explicit co-homogeneity one Sasaki-Einstein metrics on $S^2\times S^3$ of both quasi-regular and irregular type. These give rise to new solutions of type IIB supergravity which are expected to be dual to $\mathcal{N}=1$ superconformal field theories in four dimensions with compact or non-compact $R$-symmetry and rational or irrational central charges, respectively.

Citation

Download Citation

Jerome P. Gauntlett. Dario Martelli. James Sparks. Daniel Waldram. "Sasaki-Einstein Metrics on $S^2\times S^3$." Adv. Theor. Math. Phys. 8 (4) 711 - 734, August 2004.

Information

Published: August 2004
First available in Project Euclid: 2 June 2005

zbMATH: 1136.53317
MathSciNet: MR2141499

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 4 • August 2004
Back to Top